MathSciNet Relay Station
MathSciNet bibliographic data
MR2091058 34C10 (34C15 39A11)
Bohner, M.; Saker, S. H. Oscillation criteria for perturbed nonlinear dynamic equations. Math. Comput. Modelling 40 (2004), no. 3-4, 249–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement